Hokkaido Mathematical Journal

No.1

BINDER Thomas,
Relative Tchebychev hypersurfaces which are also translation hypersurfaces
Hokkaido Mathematical Journal, 38 (2009) pp.97-110
FARWIG Reinhard, KOZONO Hideo, SOHR Hermann,
On the stokes operator in general unbounded domains
Hokkaido Mathematical Journal, 38 (2009) pp.111-136
ZHANG Xiaojin, FU Zunwei, LIU Zongguang,
CMO estimates for higher-order commutators of integral operators with rough kernels
Hokkaido Mathematical Journal, 38 (2009) pp.137-151
TSUKAMOTO Ichiro,
On asymptotic behavior of positive solutions of $x''=-t^{\alpha\lambda-2}x^{1+\alpha}$ with $\alpha<0$ and $\lambda=0, -1$
Hokkaido Mathematical Journal, 38 (2009) pp.153-175
TSUKADA Takaharu,
A generic classification of function germs with respect to the reticular $t$-${\cal P}$-${\cal K}$-equivalence
Hokkaido Mathematical Journal, 38 (2009) pp.177-203
WATANABE Humihiko,
Linear differential relations satisfied by Wirtinger integrals
Hokkaido Mathematical Journal, 38 (2009) pp.83-95
ITOH Mitsuhiro, YAMASE Takahisa,
Seiberg-Witten theory and the geometric structure $\mathbf{R} \times H^2$
Hokkaido Mathematical Journal, 38 (2009) pp.67-81
OHMORI Joujuu,
The Tate conjecture over finite fields for projective schemes related to Coxeter orbits
Hokkaido Mathematical Journal, 38 (2009) pp.1-38
HATOMOTO Jin,
Decay of correlations for some partially hyperbolic diffeomorphisms
Hokkaido Mathematical Journal, 38 (2009) pp.39-65